# SDR KBM2006F00072

- Difficulty date: February 21, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 6,910 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: ST11559
- Condition: Cracked
- Location: Engine Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME FUEL HOSE LINE TO FUEL CONTROL HAS MULTIPLE CRACKS.  REMOVED AND REPLACED.  (K)
